# SDR NSVA2011160

- Difficulty date: July 17, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 31,808 hours, 37,016 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INITIAL TAKEOFF ROLL AT 40 KTS, PILOT REPORTED ABNORNAL POWER INDICATION (RIGHT ENG TORQUE SHOT UP HIGHER THAN EXPECTED AT LEVER ANGLE AND POWER WENT TO 1200 BUT NO POWER FELT).  ABORTED THE TAKEOFF AND RETURNED TO GATE.  ADJUSTED POWER LEVER CABLE AT PCU LENGTHENED 1 TURN PER SAAB AMM 76-10-00-05, OPS CHECKED GOOD.
